# SDR P5CA9800487

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5245 · Air Conditioning Doors
- Part: Bracket
- Condition: Corroded
- Location: Ac Compt Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191A HOLD OPEN BRACKET CORRODED AND GOUGED.  REPAIRED BRACKET PER SRM 51-10-01.
